Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 11, NWS Lake Charles, LA

February 10, 2012

NWS Lake Charles, LA issued this small craft advisory at Feb 10, 2012, 2:31 PM CST. It took effect at Feb 11, 2012, 12:00 AM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2012, 2:31 PM CST (20:31 UTC)
In effect from
Feb 11, 2012, 12:00 AM CST
Expired
Feb 12, 2012, 3:00 PM CST
In force
39 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WHUS74 KLCH 102031
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
231 PM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST SUNDAY FOR ALL THE NEAR SHORE GULF ZONES...

.WINDS WILL INCREASE TONIGHT BEHIND A COLD FRONT AND REMAIN
ELEVATED INTO SUNDAY AS STRONG HIGH PRESSURE QUICKLY MOVES EAST
ACROSS THE DEEP SOUTH.

GMZ450-452-455-470-472-475-110600-
/O.NEW.KLCH.SC.Y.0011.120211T0600Z-120212T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
231 PM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
303 
WHUS74 KLCH 110503
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1103 PM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST SUNDAY FOR ALL THE NEAR SHORE GULF ZONES...

.WINDS WILL INCREASE TONIGHT BEHIND A COLD FRONT AND REMAIN
ELEVATED INTO SUNDAY AS STRONG HIGH PRESSURE QUICKLY MOVES EAST
ACROSS THE DEEP SOUTH.

GMZ450-452-455-470-472-475-111200-
/O.CON.KLCH.SC.Y.0011.120211T0600Z-120212T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1103 PM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

13
237 
WHUS74 KLCH 110933
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
333 AM CST SAT FEB 11 2012

...STRONG NORTH WINDS WILL PREVAIL OVER THE COASTAL WATERS INTO SUNDAY...

.A STRONG HIGH PRESSURE SYSTEM WILL BUILD IN ACROSS THE COASTAL
WATERS TODAY BEHIND A DEPARTING COLD FRONT. THIS HIGH WILL
INCREASE THE PRESSURE GRADIENT ACROSS THE NORTHWEST GULF OF
MEXICO...AND ALSO BRING A VERY COLD AIR MASS INTO THE REGION. THE
RESULT WILL BE STRONG AND GUSTY NORTH WINDS WITH SEAS BECOMING
ROUGH.

GMZ450-452-455-112200-
/O.EXT.KLCH.SC.Y.0011.000000T0000Z-120212T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
333 AM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-112200-
/O.EXT.KLCH.SC.Y.0011.000000T0000Z-120212T2100Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
333 AM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

RUA
804 
WHUS74 KLCH 112151
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
351 PM CST SAT FEB 11 2012

...STRONG NORTH WINDS WILL PREVAIL OVER THE COASTAL WATERS INTO
SUNDAY...

.A STRONG HIGH PRESSURE SYSTEM WILL INCREASE THE PRESSURE GRADIENT
ACROSS THE NORTHWEST GULF OF MEXICO...AND ALSO BRING A VERY COLD
AIR MASS INTO THE REGION. THE RESULT WILL BE STRONG AND GUSTY
NORTH WINDS WITH SEAS BECOMING ROUGH.

GMZ450-452-455-120600-
/O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
351 PM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-120600-
/O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T2100Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
351 PM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
867 
WHUS74 KLCH 120345
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
945 PM CST SAT FEB 11 2012

...STRONG NORTH WINDS WILL PREVAIL OVER THE COASTAL WATERS INTO
SUNDAY...

.A STRONG HIGH PRESSURE SYSTEM WILL INCREASE THE PRESSURE
GRADIENT ACROSS THE NORTHWEST GULF OF MEXICO...AND ALSO BRING A
VERY COLD AIR MASS INTO THE REGION. THE RESULT WILL BE STRONG AND
GUSTY NORTH WINDS WITH SEAS BECOMING ROUGH.

GMZ450-452-455-121000-
/O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
945 PM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-121000-
/O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T2100Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
945 PM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
763 
WHUS74 KLCH 120937
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
337 AM CST SUN FEB 12 2012

...STRONG NORTH WINDS WILL PREVAIL OVER THE COASTAL WATERS THROUGH
THE MORNING HOURS...

.A COLD HIGH PRESSURE SYSTEM WILL CONTINUE TO BUILD INTO THE
COASTAL WATERS TODAY. THE RESULT WILL BE STRONG AND GUSTY NORTHEAST
WINDS. THE WINDS AND SEAS WILL GRADUALLY SUBSIDE THIS AFTERNOON...AS
THE INFLUENCE OF THE HIGH ON THE REGION BEGINS TO WEAKEN.

GMZ450-452-455-121800-
/O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
337 AM CST SUN FEB 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-121815-
/O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T2100Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
337 AM CST SUN FEB 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

RUA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 9:42 AM CST, 4 hours 49 minutes earlier.

Area forecast discussion, Feb 10, 9:42 AM CST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
942 AM CST FRI FEB 10 2012

.DISCUSSION...A SHORT WAVE IS CURRENTLY PUSHING ACROSS TX WITH
RAIN AND EVEN A FEW TSRA AHEAD OF THE TROUGH. AS THE SHORT WAVE
KICKS THROUGH LATE THIS AFTERNOON AND THIS EVENING RAIN WILL
QUICKLY END FROM WEST TO EAST, BUT NOT BEFORE EVERYONE HAS
MEASURABLE PRECIP. UPPED POPS TO NEAR 100% AND TRIMMED BACK POPS A
BIT THIS EVENING. A MODIFIED ARCTIC AIR MASS WILL SLIDE IN BEHIND
THE SHORT WAVE TONIGHT SETTING UP A CHILLY FORECAST FOR THIS
WEEKEND WITH THE POTENTIAL FOR FREEZING TEMPS ACROSS MOST OF THE
CWA. THE PROGRESSIVE PATTERN WILL CONTINUE INTO THE COMING WEEK
WITH DIFFERENT SHOTS OF RAIN WITH VERY BRIEF DRY SPELLS BETWEEN.

&&

.AVIATION...
SHORT WAVE DROPPING DOWN FROM THE PLAINS IS INCREASING UPPER LEVEL
DIVERGENCE AND MOIST SOUTHWEST FLOW ABOVE THE SURFACE ACROSS THE
FORECAST AREA THIS MORNING. THIS HAS LEAD TO AN INCREASE IN
ISENTROPIC LIFT AND ELEVATED SHOWER ACTIVITY WITH LIGHT TO
MODERATE RAINFALL. THIS SHOWER ACTIVITY WILL CONTINUE UNTIL LATE
AFTERNOON AND EARLY EVENING...WHEN SHOWER ACTIVITY GRADUALLY
DIMINISHES...AS UPPER LEVEL TROF MOVES ACROSS...ENDING UPGLIDE
MOISTURE. VISIBILITIES AND CEILINGS WILL OCCASIONALLY BE AT MVFR
LEVELS WITH THE SHOWERS.

VFR CONDITIONS WILL DEVELOP DURING THE LATE EVENING AND OVERNIGHT
AS DRIER AIR BEHIND A COLD FRONT FILTERS INTO THE REGION.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  56  41  53  27  52 / 100  10   0   0  10
KBPT  58  41  53  28  50 / 100  10   0   0  10
KAEX  54  36  49  25  50 / 100  10   0   0  10
KLFT  57  41  52  28  52 / 100  20   0   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

TINGLER
Hazardous weather outlook, Feb 10, 5:03 AM CST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
503 AM CST FRI FEB 10 2012

GMZ430-432-435-450-452-455-470-472-475-111100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
503 AM CST FRI FEB 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL BRING A SHIFT TO NORTHERLY WINDS AROUND SUNDOWN.
THESE WINDS ARE EXPECTED TO INCREASE THROUGH THE NIGHT...REACHING
SMALL CRAFT ADVISORY CRITERIA BY 3 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG NORTHERLY WINDS WILL VEER TO THE SOUTHEAST BY MONDAY. LOW
WATER CONDITIONS ON SATURDAY WILL TRANSITION TO TIDES ABOVE NORMAL
ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
111100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
503 AM CST FRI FEB 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

REFER TO THE LATEST FLOOD STATEMENTS ON AREA RIVER FLOODING.
WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS TODAY AS A FRONTAL WAVE
DEVELOPS OFF THE TEXAS COAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HARD FREEZE IS EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING NORTH
OF THE HIGHWAY 190 CORRIDOR. A LIGHT FREEZE ELSEWHERE. ADDITIONAL
RAIN IS EXPECTED MONDAY AND AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SWEENEY

In the hours before

Local storm report, Feb 10, 12:56 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1256 PM CST FRI FEB 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     MARINE TSTM WIND 67 S PECAN ISLAND       28.69N 92.28W
02/10/2012  E40 MPH          GMZ472             XX   PUBLIC

            ESTIMATED 40 MPH OR BETTER WINDS REPORTED AT VERMILION
            BLOCK 214

&&

JNUNN
Local storm report, Feb 10, 1:22 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
122 PM CST FRI FEB 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     MARINE TSTM WIND 55 SSW BURNS POINT      28.79N 91.73W
02/10/2012  M50 MPH          GMZ475             XX   PUBLIC

            EUGENE ISLAND BLOCK 175 OIL PLATFORM REPORTED WINDS OF 50
            MPH

&&

JNUNN
Local storm report, Feb 10, 1:31 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
131 PM CST FRI FEB 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND GST     59 S SABINE PASS        28.88N 93.89W
02/10/2012  M35 MPH          GMZ470             XX   SHIP

            A SHIP REPORTED WINDS OF 35 KTS WITH A PASSING STORM.

&&

TINGLER
Local storm report, Feb 10, 1:53 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
153 PM CST FRI FEB 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     MARINE TSTM WIND 70 S BURNS POINT        28.56N 91.53W
02/10/2012  M53 MPH          GMZ475             XX   PUBLIC

            EUGENE ISLAND BLOCK 238 REPORTED WINDS OF 53 MPH

&&

JNUNN
Local storm report, Feb 10, 2:22 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
222 PM CST FRI FEB 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     63 S BURNS POINT        28.66N 91.53W
02/10/2012  M46 MPH          GMZ475             XX   AWOS

            A PASSING STORM PRODUCED SUSTAINED WINDS OF 40 KTS WITH
            GUSTS TO 46 KTS.

&&

TINGLER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 11:22 AM CSTSpecial Marine WarningLCH53 min
Feb 10, 12:36 PM CSTSpecial Marine WarningLCH54 min
Feb 10, 1:09 PM CSTSpecial Marine WarningLCH66 min
Feb 10, 1:40 PM CSTSpecial Marine WarningLCH35 min

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.